Teva Recalls Copaxone Injections Due to Foreign Particle Presence
Teva Pharmaceuticals is recalling specific lots of Copaxone (glatiramer acetate) injection due to the presence of a foreign particle identified from a customer complaint.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: The recall is classified as FDA Class II, and the presence of a foreign particle in an injectable medication poses a risk of harm, fitting the criteria for a High severity rating where injury has not yet been reported.
Plain-English summary
Teva Pharmaceuticals USA, Inc. is recalling 6,647 cartons of Copaxone (glatiramer acetate injection), 20mg/mL, 1 mL, Rx only. The recall is being initiated due to the presence of a foreign particle identified from a customer complaint.
The affected product is Lot number X05011, with an expiration date of 08/13. The product was distributed nationwide. The specific NDC for the recalled product is 68546-317-30.
Healthcare providers and patients should check their inventory and medication supplies for this specific lot number. If the product is found, it should be returned to the pharmacy or healthcare provider for disposal or replacement according to standard recall procedures.
The recalled product
- Product
- COPAXONE (GLATIRAMER ACETATE)
- Brand
- COPAXONE
- Manufacturer
- Teva Pharmaceuticals USA, Inc.
- Category
- Drug — Prescription Injection
- Hazard
- Affected units
- 6,647
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot number X05011
- Exp 08/13
Distribution
Distributed nationwide across the United States.
Related recalls
Same brand · COPAXONE
- SevereTeva Recalls Copaxone Syringes Due to Foreign Particulate Matter
FDA (Drugs) · 2013-11-27
- SevereTeva Recalls Copaxone Syringes Due to Visible Silicone Oil Presence
FDA (Drugs) · 2013-04-24
Same manufacturer · Teva Pharmaceuticals USA, Inc.
See all →- SevereTeva Recalls Trazodone Hydrochloride Tablets Due to Foreign Material
FDA (Drugs) · 2026-09-09
- SevereOctreotide Acetate Injectable Suspension Recalled Due to Sterility Assurance
FDA (Drugs) · 2026-05-13
- ModerateClaravis isotretinoin 10 mg capsules recalled for out-of-specification impurity
FDA (Drugs) · 2026-04-29
- ModerateTeva clonidine 0.3 mg patches recalled over unapproved raw material use
FDA (Drugs) · 2026-04-15
- HighTeva isotretinoin 40 mg capsules recalled as superpotent and subpotent
FDA (Drugs) · 2026-04-15
Similar recalls
- SevereTeva Recalls Copaxone Syringes Due to Foreign Particulate Matter
FDA (Drugs) · 2013-11-27
- SevereTeva Recalls Copaxone Syringes Due to Visible Silicone Oil Presence
FDA (Drugs) · 2013-04-24
- SevereTeva Recalls Valacyclovir Tablets Due to Potential Foreign Tablet Fragments
FDA (Drugs) · 2014-02-12
- ModerateTeva Recalls Argatroban Injection Due to Manufacturing Deviations
FDA (Drugs) · 2016-09-14
- HighTeva octreotide acetate injection recalled over sterility assurance deficiencies
FDA (Drugs) · 2026-04-01
- ModerateTeva Recalls Hydroxyzine Pamoate Capsules Due to Unapproved Manufacturing Material
FDA (Drugs) · 2014-03-12